# SDR AALA20130629001

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 10,064 hours, 3,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 DOOR WAS OPENED BY CLEANERS & THE SLIDE FELL FROM DOOR & DEPLOYED WHEN IT STRUCK THE GROUND.  REPLACED RIGHT NUMBER 1 DOOR SLIDE.  OPERATIONS CHECKED NORMAL.
